Show simple item record

dc.contributor.authorBridson, Martin R.
dc.contributor.authorBurillo Puig, José
dc.contributor.authorElder, Murray
dc.contributor.authorŠunic, Z.
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2012-12-20T16:02:17Z
dc.date.created2012-08
dc.date.issued2012-08
dc.identifier.citationBridson, M. [et al.]. On groups whose geodesic growth is polynomial. "International journal of algebra and computation", Agost 2012, vol. 22, núm. 5, p. 1-11.
dc.identifier.issn0218-1967
dc.identifier.urihttp://hdl.handle.net/2117/17183
dc.description.abstractThis note records some observations concerning geodesic growth functions. If a nilpotent group is not virtually cyclic then it has exponential geodesic growth with respect to all finite generating sets. On the other hand, if a finitely generated group G has an element whose normal closure is abelian and of finite index, then G has a finite generating set with respect to which the geodesic growth is polynomial (this includes all virtually cyclic groups)
dc.format.extent11 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra
dc.subject.lcshGeodesics (Mathematics)
dc.subject.lcshÀlgebra
dc.subject.otherGeodesic growth
dc.subject.othervirtually nilpotent group
dc.subject.othervirtually cyclic abelianization
dc.titleOn groups whose geodesic growth is polynomial
dc.typeArticle
dc.subject.lemacGeodèsiques (Matemàtica)
dc.subject.lemacAlgebra
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1142/S0218196712500488
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://arxiv.org/pdf/1009.5051v3.pdf
dc.rights.accessRestricted access - publisher's policy
drac.iddocument10908149
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorBridson, M.; Burillo, J.; Elder, M.; Šunic, Z.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameInternational journal of algebra and computation
upcommons.citation.volume22
upcommons.citation.number5
upcommons.citation.startingPage1
upcommons.citation.endingPage11


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain